# SDR CALA2025101309946

- Difficulty date: October 8, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11N000161
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA 891, LBL 46, SEAT TRACK FITTING AT FASTENER HAS CORROSION.  REMOVED CORROSION FROM SEAT TRACK .020 REMOVED, 05 REMAINING AREA OUT OF LIMITS & SRM 53-00-52. REMOVED OLD SEAT TRACK PER AIPC 53-42-11-34. INSTALLED NEW SEAT TRACK PER AIPC 53-42-11-34 AND SRM 51-40-02 AND DWG 147A5300 ID:0031 REV-.
